Jon A. Wellner
Jon A. Wellner
Professor Emeritus of Statistics, University of Washington
Verified email at - Homepage
Cited by
Cited by
Weak convergence and empirical processes: with applications to statistics
AW Van Der Vaart, A van der Vaart, AW van der Vaart, J Wellner
Springer Science & Business Media, 1996
Empirical processes with applications to statistics
GR Shorack, JA Wellner
Society for Industrial and Applied Mathematics, 2009
Efficient and adaptive estimation for semiparametric models
PJ Bickel, CA Klaassen, Y Ritov, JA Wellner
Johns Hopkins University Press, 1993
Information bounds and nonparametric maximum likelihood estimation
P Groeneboom, JA Wellner
Springer Science & Business Media, 1992
Information and asymptotic efficiency in parametric-nonparametric models
JM Begun, WJ Hall, WM Huang, JA Wellner
The Annals of Statistics 11 (2), 432-452, 1983
Non-and semi-parametric maximum likelihood estimators and the von mises method (part 1)[with discussion and reply]
RD Gill, JA Wellner, J Præstgaard
Scandinavian journal of statistics, 97-128, 1989
Confidence bands for a survival curve from censored data
WJ Hall, JA Wellner
Biometrika 67 (1), 133-143, 1980
Efficient and adaptive inference in semiparametric models
PJ Bickel, CAJ Klaassen, Y Ritov, JA Wellner
Johns Hopkins University Press, Baltimore, 1993
Mean residual life
WJ Hall, JA Wellner
Statistics and related topics 169, 184, 1981
Large sample theory of empirical distributions in biased sampling models
RD Gill, Y Vardi, JA Wellner
The Annals of Statistics, 1069-1112, 1988
Estimation of a convex function: characterizations and asymptotic theory
P Groeneboom, G Jongbloed, JA Wellner
The Annals of Statistics 29 (6), 1653-1698, 2001
Interval censored survival data: a review of recent progress
J Huang, JA Wellner
Proceedings of the First Seattle Symposium in Biostatistics, 123-169, 1997
Exchangeably weighted bootstraps of the general empirical process
J Præstgaard, JA Wellner
The Annals of Probability, 2053-2086, 1993
A hybrid algorithm for computation of the nonparametric maximum likelihood estimator from censored data
JA Wellner, Y Zhan
Journal of the American Statistical Association 92 (439), 945-959, 1997
Two estimators of the mean of a counting process with panel count data
JA Wellner, Y Zhang
The Annals of statistics 28 (3), 779-814, 2000
Efficient estimation in the bivariate normal copula model: normal margins are least favourable
CAJ Klaassen, JA Wellner
Bernoulli, 55-77, 1997
Limit theorems for the ratio of the empirical distribution function to the true distribution function
JA Wellner
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 45 (1), 73-88, 1978
Weighted likelihood for semiparametric models and two‐phase stratified samples, with application to Cox regression
NE Breslow, JA Wellner
Scandinavian Journal of Statistics 34 (1), 86-102, 2007
Inefficient estimators of the bivariate survival function for three models
RD Gill, MJ Laan, JA Wellner
Annales de l'IHP Probabilités et statistiques 31 (3), 545-597, 1995
Log-concavity and strong log-concavity: a review
A Saumard, JA Wellner
Statistics surveys 8, 45, 2014
The system can't perform the operation now. Try again later.
Articles 1–20